The 37 combinatorial types of minimal, non-transitive, equivariant tilings of the Euclidean plane

Dress A, Scharlau R (1986)
Discrete Mathematics 60: 121-138.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Dress, AndreasUniBi; Scharlau, Rudolf
Abstract / Bemerkung
A tiling of the Euclidean plane is called minimal non-transitive if its symmetry group has exactly two orbits on the vertices, edges, and tiles. As an application of the method of generalized Schläfli symbols, which had been introduced in previous papers, a complete enumeration of all homeomeric types of minimal non-transitive tilings is given. Using the same method, this enumeration is easily extended to all 2-isotoxal tilings (see also [8]).
Erscheinungsjahr
1986
Zeitschriftentitel
Discrete Mathematics
Band
60
Seite(n)
121-138
ISSN
0012-365X
Page URI
https://pub.uni-bielefeld.de/record/1656445

Zitieren

Dress A, Scharlau R. The 37 combinatorial types of minimal, non-transitive, equivariant tilings of the Euclidean plane. Discrete Mathematics. 1986;60:121-138.
Dress, A., & Scharlau, R. (1986). The 37 combinatorial types of minimal, non-transitive, equivariant tilings of the Euclidean plane. Discrete Mathematics, 60, 121-138. https://doi.org/10.1016/0012-365X(86)90007-5
Dress, A., and Scharlau, R. (1986). The 37 combinatorial types of minimal, non-transitive, equivariant tilings of the Euclidean plane. Discrete Mathematics 60, 121-138.
Dress, A., & Scharlau, R., 1986. The 37 combinatorial types of minimal, non-transitive, equivariant tilings of the Euclidean plane. Discrete Mathematics, 60, p 121-138.
A. Dress and R. Scharlau, “The 37 combinatorial types of minimal, non-transitive, equivariant tilings of the Euclidean plane”, Discrete Mathematics, vol. 60, 1986, pp. 121-138.
Dress, A., Scharlau, R.: The 37 combinatorial types of minimal, non-transitive, equivariant tilings of the Euclidean plane. Discrete Mathematics. 60, 121-138 (1986).
Dress, Andreas, and Scharlau, Rudolf. “The 37 combinatorial types of minimal, non-transitive, equivariant tilings of the Euclidean plane”. Discrete Mathematics 60 (1986): 121-138.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar